JournalsrmiVol. 13, No. 2pp. 377–401

Statistic of the winding of geodesics on a Riemann surface with finite area and constant negative curvature

  • Nathanaël Enriquez

    Université Paris Sud, Orsay, France
  • Yves Le Jan

    Université Paris-Sud, Orsay, France
Statistic of the winding of geodesics on a Riemann surface with finite area and constant negative curvature cover
Download PDF

Abstract

In this paper we show that the windings of geodesics around the cusps of a Riemann surface of finite area behave asymptotically as independent Cauchy variables.

Cite this article

Nathanaël Enriquez, Yves Le Jan, Statistic of the winding of geodesics on a Riemann surface with finite area and constant negative curvature. Rev. Mat. Iberoam. 13 (1997), no. 2, pp. 377–401

DOI 10.4171/RMI/225